MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® EMG ELECTRODE; ELECTRODE, NEEDLE

MEDTRONIC DOMINICANA NIM® EMG ELECTRODE; ELECTRODE, NEEDLE
Model Number 8227410
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 - evaluation of the returned device was not completed at the time of this report.A follow up report will be sent when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that pre op surgeon have mentioned the electrode not functioning after connected to patients interface.No readings after tapping the skin simultaneously, they open another electrode to proceed with the surgery.There was no patient impact.
 
Additional Manufacturer Narrative
H3: there were 4 electrodes (red/white, green, red paired electrode and blue paired electrode) returned in a triple resealable bag.Upon return, there were no traces of biological contamination observed on the electrodes.There was no damage noted in the construction of the returned electrodes.When returned, all electrodes¿ needles were exposed and not protected with white foam/sponge.Electrically, the resistance from end to end shall be 2 ohms, and measurements were: red/white electrode 1.5 ohms, green electrode 1.0 ohms, blue paired electrode 1.7 ohms and 1.9 ohms, and red paired electrode 1.7 ohms and 45 ohms.All electrodes had resistance within specification except red paired electrode that had higher resistance than 2 ohms.In the returned condition, although there was an out of specification condition found during the analysis, there was no out of specification condition found that was related to the complaint as the increase in resistance is most likely attributable to post-manufacturing factors such as clinical use, handling, or environmental exposure and this reading would not cause a skin tap test with no response.The complaint was not confirmed due to no out of specification condition observed related to the complaint.H6: codes are updated.Previously applied fdm b21, fdr c21, fdc d16 codes no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® EMG ELECTRODE
Common Device Name
ELECTRODE, NEEDLE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key23904057
Report Number9612501-2025-03489
Device Sequence Number12661527
Product Code GXZ
UDI-Device Identifier00763000034030
UDI-Public(01)00763000034030(17)270607(10)0226739963
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K002992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8227410
Device Catalogue Number8227410
Device Lot Number0226739963
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date12/28/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown